# SDR USAA2009090492379

- Difficulty date: August 19, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 1419
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK AT R-1 DOOR INSIDE LOWER AFT FORWARD CORNER STOP CASTING.  REPLACED R-1 DOOR ASSEMBLY IAW US AIRWAYS JOB CARD 03C10652008.
